Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 82, NWS Brownsville, TX

December 23, 2011

NWS Brownsville, TX issued this small craft advisory at Dec 23, 2011, 3:28 AM CST. It took effect at Dec 23, 2011, 7:19 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2011, 3:28 AM CST (09:28 UTC)
In effect from
Dec 23, 2011, 7:19 AM CST
Expired
Dec 24, 2011, 3:33 PM CST
In force
32 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WHUS74 KBRO 230928
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 AM CST FRI DEC 23 2011

...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND...

.A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT
OF THIS TROUGH WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL
BEGIN TO DETERIORATE FRIDAY EVENING THROUGH SATURDAY. 

GMZ150-155-170-175-231800-
/O.NEW.KBRO.SC.Y.0082.111223T2200Z-111225T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
328 AM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM CST SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO INCREASE
  THIS AFTERNOON RANGING FROM 20 TO 25 KNOTS. THESE STRONG WINDS
  WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. IN ADDITION TO
  THE STRONG WINDS SEAS WILL RANGE FROM 7 TO 9 FEET THROUGH THE
  NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
306 
WHUS74 KBRO 231319
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
719 AM CST FRI DEC 23 2011

...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND...

.A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT
OF THIS TROUGH...WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL
BEGIN TO DETERIORATE THIS AFTERNOON THROUGH SATURDAY.

GMZ150-155-170-175-232130-
/O.EXT.KBRO.SC.Y.0082.111223T1319Z-111225T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
719 AM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO INCREASE
  THIS MORNING RANGING FROM 20 TO 25 KNOTS. THESE STRONG WINDS
  WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. IN ADDITION TO
  THE STRONG WINDS...SEAS WILL RANGE FROM 7 TO 9 FEET THROUGH THE
  NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
438 
WHUS74 KBRO 231518
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
918 AM CST FRI DEC 23 2011

...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND...

.A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT
OF THIS TROUGH...WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL
BEGIN TO DETERIORATE THIS AFTERNOON THROUGH SATURDAY.

GMZ130-132-135-232330-
/O.NEW.KBRO.SI.Y.0085.111223T1518Z-111224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
918 AM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS MORNING
  THROUGH THE AFTERNOON TODAY. BAY WATERS WILL BE CHOPPY TO ROUGH
  AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-232330-
/O.CON.KBRO.SC.Y.0082.000000T0000Z-111225T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
918 AM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY.

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO 
  INCREASE THIS MORNING RANGING FROM 20 TO 25 KNOTS. THESE 
  STRONG WINDS WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. 
  IN ADDITION TO THE STRONG WINDS...SEAS WILL RANGE FROM 7 TO 9 
  FEET THROUGH THE NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 
  FEET BY SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
333 
WHUS74 KBRO 231951
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
151 PM CST FRI DEC 23 2011

...MARINE CONDITIONS TO DETERIORATE TONIGHT INTO SATURDAY...

.A COASTAL TROUGH WILL DEVELOP OFFSHORE THE LOWER TEXAS COAST LATE
TONIGHT INTO SATURDAY. AS A RESULT OF THIS TROUGH...WINDS AND SEAS WILL
INCREASE AND CONDITIONS WILL CONTINUE TO DETERIORATE THIS EVENING THROUGH
SATURDAY.

GMZ130-132-135-232100-
/O.CAN.KBRO.SI.Y.0085.000000T0000Z-111224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
151 PM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE ACROSS
THE LAGUNA MADRE THIS AFTERNOON THROUGH THIS EVENING BEFORE
INCREASING LATE TONIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED LATE TONIGHT THROUGH SATURDAY AS A RESULT.

$$

GMZ150-155-170-175-240400-
/O.EXT.KBRO.SC.Y.0082.000000T0000Z-111224T1200Z/
/O.NEW.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
151 PM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 AM CST SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL
  CONTINUE THIS AFTERNOON THROUGH THIS EVENING AND START TO
  INCREASE SATURDAY MORNING RANGING FROM 25 TO 30 KNOTS WITH GUSTS
  TO NEAR 35 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH
  SATURDAY AFTERNOON AND INTO SATURDAY NIGHT. IN ADDITION TO THE
  STRONG WINDS...SEAS WILL RANGE FROM 6 TO 8 FEET THIS AFTERNOON
  THROUGH TONIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY
  SATURDAY MORNING AND POSSIBLY 10 TO 12 FEET BY SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
050 
WHUS74 KBRO 240455
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1055 PM CST FRI DEC 23 2011

...MARINE CONDITIONS TO DETERIORATE TONIGHT INTO SATURDAY...

.A COASTAL TROUGH WILL REMAIN POSITIONED OFFSHORE THE LOWER TEXAS
COAST LATE TONIGHT INTO SATURDAY. AS A RESULT OF THIS TROUGH...
THE GULF WINDS AND SEAS WILL CONTINUE TO STEADILY DETERIORATE
TONIGHT THROUGH SATURDAY. A GALE WARNING MAY BE ISSUED LATER
TONIGHT OR SATURDAY FOR THE LOWER TEXAS GULF WATERS. 

GMZ150-155-170-175-240930-
/O.CON.KBRO.SC.Y.0082.000000T0000Z-111224T1200Z/
/O.CON.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1055 PM CST FRI DEC 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM 6 AM CST SATURDAY THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM 6 AM CST SATURDAY THROUGH
LATE SATURDAY NIGHT. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL PERSIST
  THROUGHOUT TONIGHT AND SATURDAY MORNING RANGING FROM 25 TO 30
  KNOTS WITH SOME GUSTS TO NEAR 35 KNOTS. THESE STRONG WINDS WILL
  PERSIST THROUGH SATURDAY AFTERNOON AND INTO SATURDAY NIGHT. IN
  ADDITION TO THE STRONG WINDS...THE GULF SEAS WILL RANGE FROM 6
  TO 8 FEET THROUGH TONIGHT AND WILL LIKELY INCREASE TO 8 TO 10
  FEET BY SATURDAY MORNING AND POSSIBLY 10 TO 12 FEET BY SATURDAY
  AFTERNOON. A GALE WARNING MAY BE NEEDED LATER TONIGHT OR
  SATURDAY IF THE GULF WINDS CONTINUE TO INCREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
715 
WHUS74 KBRO 241035
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 AM CST SAT DEC 24 2011

...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH THE WEEKEND...

.A COASTAL TROUGH WILL REMAIN POSITIONED ALONG THE LOWER TEXAS
COAST THROUGHOUT THE DAY TODAY. AS A RESULT OF THIS TROUGH...THE
BAY AND GULF WINDS AND GULF SEAS WILL CONTINUE TO STEADILY
DETERIORATE TODAY AND TONIGHT. A GALE WARNING MAY BE ISSUED LATER
TONIGHT FOR THE LOWER TEXAS GULF WATERS.

GMZ150-155-170-175-241800-
/O.EXT.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/
/O.CAN.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
435 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM
CST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL PERSIST
  THROUGHOUT TODAY ACROSS THE LOWER TEXAS GULF WATERS. THESE
  STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS INTO
  CHRISTMAS DAY. IN ADDITION TO THE STRONG WINDS...THE GULF SEAS
  WILL RANGE FROM 6 TO 8 FEET THROUGH THIS MORNING AND WILL LIKELY
  INCREASE TO 9 TO 11 FEET BY THIS AFTERNOON AND TONIGHT. A GALE
  WARNING MAY BE NEEDED LATER TONIGHT IF THE GULF WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-241800-
/O.NEW.KBRO.SI.Y.0086.111224T1035Z-111225T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
435 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: STRONG NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL
  PREVAIL ACROSS THE LAGUNA MADRE TODAY RESULTING IN ROUGH BAY
  CONDITIONS. THESE STRONG BAY WINDS MAY CONTINUE INTO THE EVENING
  HOURS REQUIRING ADDITIONAL SMALL CRAFT ADVISORIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
530 
WHUS74 KBRO 241756
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 AM CST SAT DEC 24 2011

...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH THE WEEKEND...

.HIGH PRESSURE FILTERING IN FROM THE NORTH WILL INTERACT WITH
LOWER PRESSURE OFF SHORE TO KEEP THE PRESSURE GRADIENT TIGHT
THROUGH TONIGHT...MAINTAINING STRONG NORTHWEST WINDS NEAR
SHORE...AND BREEZY NORTHEAST TO EAST WINDS EAST OF THE SURFACE
TROUGH. WAVE HEIGHTS WILL REMAIN ELEVATED. HIGH PRESSURE WILL
BEGIN TO DOMINATE OFFSHORE AS WELL ON SUNDAY...WITH BREEZY
NORTHWEST WINDS EXPECTED OVER MOST OF THE MARINE AREA.

GMZ130-132-135-250300-
/O.EXT.KBRO.SI.Y.0086.000000T0000Z-111225T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1156 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CST
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM
CST THIS EVENING. 

* WINDS: STRONG NORTHWEST WINDS FROM 15 TO 25 KNOTS WILL PREVAIL
  ACROSS THE LAGUNA MADRE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-250300-
/O.CON.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1156 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 TO 30 KNOTS WILL
  PERSIST ACROSS THE OFFSHORE WATERS THROUGH TONIGHT. GUSTS TO
  GALE FORCE WILL BE POSSIBLE. GULF WAVE HEIGHTS WILL RANGE FROM 6
  TO 10 FEET NEAR SHORE AND FROM 9 TO 11 FEET OFF SHORE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
779 
WHUS74 KBRO 242133
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 PM CST SAT DEC 24 2011

...HAZARDOUS MARINE CONDITIONS TO CONTINUE THROUGH THE WEEKEND...

.AN AREA OF LOW PRESSURE ALONG THE LOWER TEXAS COAST WILL CONTINUE
TO INTENSIFY AND INTERACT WITH HIGH PRESSURE BUILDING SOUTHWEST
INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. STRONG WINDS AND
ROUGH SEAS WILL PREVAIL AS A RESULT OF THE INTERACTION BETWEEN THE
TWO PRESSURE SYSTEMS.

GMZ150-155-170-175-250545-
/O.UPG.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/
/O.NEW.KBRO.GL.W.0007.111224T2133Z-111225T0600Z/
/O.NEW.KBRO.SC.Y.0083.111225T0600Z-111226T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
333 PM CST SAT DEC 24 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL
MILES OFFSHORE. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED...
AND IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR 
THE SAME AREA.

* WINDS: NORTHWEST WINDS OF 30 TO 35 KNOTS WILL DIMINISH TO 20 TO
  25 KNOTS AFTER MIDNIGHT. 

* WAVES: SEAS OF 10 TO 15 FEET WILL SUBSIDE TO 8 TO 11 FEET AFTER
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-250545-
/O.EXT.KBRO.SI.Y.0086.000000T0000Z-111225T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
333 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST
SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM
CST SUNDAY FOR THE LAGUNA MADRE. 

* WINDS: NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* BAY CONDITIONS: ROUGH TO VERY ROUGH BAY WATERS ARE LIKELY IN
  RESPONSE TO THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 12:18 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 23, 12:18 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTION FOR FORMAT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1218 AM CST FRI DEC 23 2011

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
EXPECT FOG TO DEVELOP FOR ALL THREE TAFS SITES. A COMBINATION OF
LIGHT NORTHERLY WINDS AND GOOD SURGE OF MOISTURE FROM THE GULF
WILL FAVOR THIS CONDITION. FRIDAY WINDS WILL INCREASE IN THE
AFTERNOON. A SURFACE TROUGH WILL BUILD OFFSHORE HELPING FOR A GOOD
CHANCE OF SHOWERS FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 529 PM CST THU DEC 22 2011/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...PRELIM EVENING SOUNDING SHOWS LARGE CAPPING INVERSION
AT 3000 FEET...WITH GENERAL NORTH WINDS. BRIEF ONSHORE FLOW FROM
SEABREEZE-TYPE BOUNDARY HAS INCREASED SFC MOISTURE CONSIDERABLY
RIGHT ALONG THE COAST. GENERALLY DUE NORTH WINDS WILL CREATE A
DIVIDING LINE BETWEEN DRIER AIR TO THE WEST AND MOIST GULF AIR
ALONG THE COAST. MODELS ARE SHOWING A GOOD CHANCE FOR FOG
FORMATION IN THE MOIST ZONES LATE TONIGHT. SFC TROUGH BUILDING
OFFSHORE WILL BEGIN TO THICKEN OVERRUNNING CLOUD COVER THROUGH THE
NIGHT...AND SLOWLY BRING CIGS DOWN TO 1500 TO 2000 FEET BY DAWN.
WINDS WILL REMAIN GENERALLY LIGHT FROM THE NORTH THROUGH THE
NIGHT...INCREASE TO 10 TO 15 KNOTS BY FRIDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 156 PM CST THU DEC 22 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...SKIES HAVE CLEARED
ACROSS THE RIO GRANDE VALLEY THIS AFTERNOON AND THIS SHOULD ALLOW
RADIATIONAL COOLING TO PREVAIL TONIGHT BEFORE MOISTURE AND CLOUDS
RETURN ACROSS THE COASTAL SECTIONS FRI MORNING AND SPREAD INLAND FRI
AFTERNOON THROUGH FRI NIGHT AS OVERRUNNING CONDITIONS DEVELOP AS
STRONGER SURGE OF HIGH PRESSURE BUILDS INTO THE CWA FRIDAY. WILL
INCREASE CLOUD COVER FRIDAY WITH RAIN CHANCES DEVELOPING FRI
AFTERNOON AS 500MB LOW ACROSS SOUTHERN NEW MEXICO AND WEST TX FRI
NIGHT IN COMBINATION WITH A COASTAL TROUGH DEVELOPING OFFSHORE THE
LOWER TX COAST...ALLOWING LIGHT RAIN OR DRIZZLE TO INCREASE IN
COVERAGE FRI NIGHT.

LONG TERM/SATURDAY THROUGH WEDNESDAY/...A SERIES OF MID LEVEL
TROUGHS WILL IMPACT THE CWA BEGINNING WITH AN ELONGATED 500 MB
TROUGH AXIS OVER NORTHERN MEXICO AND WESTERN TEXAS THAT WILL SLIDE
EAST ON SUNDAY. COASTAL SURFACE TROFFING NEAR THE TX COASTLINE AND
INCREASED MOISTURE WILL RESULT IN AN INCREASED POTENTIAL FOR
PRECIPITATION ON SATURDAY AND SATURDAY NIGHT. LIGHT TO MODERATE
PRECIPITATION IS EXPECTED AND TEMPERATURES ON SATURDAY WILL HOLD
FAIRLY STEADY IN THE UPPER 40S AND LOWER 50S. OVERNIGHT LOWS
SATURDAY NIGHT WILL ONLY BRIEFLY TOUCH THE UPPER 30S IN THE FAR
NORTHERN REACHES OF THE CWA. OVERRUNNING CONTINUES EARLY
SUNDAY...BUT PRECIPITATION CHANCES BEGIN TO DECREASES AD THE UPPER
TROUGH AXIS MOVES EAST AND DRIER AIR AT THE MID AND UPPER LEVEL
MOVES INTO THE REGION. TEMPERATURES SUNDAY WILL BE SLIGHTLY WARMER
WITH HIGHS IN THE LOWER 50S AND LOWER 60S ACROSS THE LOWER RIO
GRANDE VALLEY AND DEEP SOUTH TEXAS. ONCE AGAIN LOWS SUNDAY NIGHT
WILL ONLY DROP INTO THE 30S IN THE EXTREME NORTHERN PORTIONS OF
THE CWA WITH THE MAJORITY OF THE REGION EXPERIENCING LOWS IN THE
40S. BEHIND THIS TROUGH ANOTHER CLOSED 500 MB LOW WILL MOVE OUT
OF MEXICO AND ACROSS NORTHERN TEXAS ON MONDAY AND TUESDAY.
TEMPERATURES WILL RAPIDLY WARM THROUGH THE WEEK WITH HIGHS TUESDAY
BACK INTO THE 70S. BY MIDWEEK A ZONAL PATTERN HAS RETURNED.

MARINE...
TONIGHT THROUGH FRIDAY NIGHT...TONIGHT THROUGH FRIDAY NIGHT...SEAS
WERE NEAR 5 FEET WITH NORTH WINDS NEAR 16 KNOTS AT BUOY020 EARLY
THIS AFTERNOON. LIGHT TO MODERATE NORTH WINDS WILL PREVAIL ACROSS
THE COASTAL WATERS TONIGHT BEFORE A STRONGER SURGE OF HIGH
PRESSURE BUILDS INTO THE WESTERN GULF OF MEXICO FRIDAY. THE
PRESSURE GRADIENT WILL INCREASE AND WINDS WILL INCREASE FROM THE
NORTH FRIDAY INTO FRI NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED FRI AFTERNOON THROUGH FRI NIGHT AS A RESULT.

SATURDAY THROUGH TUESDAY...THE STRONG SURFACE PRESSURE GRADIENT
WILL BE MAINTAINED BY THE COASTAL TROFFING AND SMALL CRAFT
ADVISORIES WILL LIKELY BE REQUIRED THROUGH SUNDAY...FOR BOTH THE
BAY AND GULF WATERS. ON MONDAY THE PRESSURE GRADIENT WILL BEGIN TO
WEAKEN AND WINDS AND SEAS WILL DECREASE. FAVORABLE MARINE
CONDITIONS WILL THEN CONTINUE THROUGH THE END OF THE PERIOD.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

60/67/53
Hazardous weather outlook, Dec 22, 4:25 AM CST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
425 AM CST THU DEC 22 2011

TXZ251-254>257-231200-
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
425 AM CST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF DEEP SOUTH
TEXAS...WHICH IS GENERALLY ALONG AND EAST OF HIGHWAY 77.

.DAY ONE...TODAY AND TONIGHT.

COASTAL IMPACT...
THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL IMPACT...
A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND
BOCA CHICA BEACH IS LIKELY THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

TXZ248>250-252-253-231200-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
425 AM CST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF DEEP SOUTH
TEXAS...WHICH IS GENERALLY WEST OF HIGHWAY 77.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

GMZ130-132-135-150-155-170-175-231200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
425 AM CST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MARINE IMPACT...
SMALL CRAFT ADVISORIES MAY NEED TO BE POSTED FOR PARTS OF THE
MARINE AREA FROM FRIDAY THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:18 AM CSTSmall Craft Advisory for WindsBRO5 hr
Dec 23, 1:51 PM CSTGale WatchBRO15 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.